# SDR P9RA20040020

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN INSPECTION, VARIOUS EMERGENCY EXIT LIGHTS OUT OVERHEAD.  REMOVED AND REPLACED 3 BATTERY CHARGERS SERIAL NUMBERS 5227 15955 21872 AND AND 4 EMERGENCY BATTERIES PART NUMBER 5014.
